Full Text: PDF
Volume 2, Issue 1, 30 April 2020, Pages 63-93
Abstract. In this work we survey recent results on the structure of approximate optimal programs for the Robinson-Solow-Srinivasan model. We discuss turnpike properties of approximate solutions as well as the existence of solutions of the corresponding infinite horizon problems.
How to Cite this Article:
Alexander J. Zaslavski, Turnpike properties for the Robinson-Solow-Srinivasan model: A survey of recent results, Appl. Set-Valued Anal. Optim. 2 (2020), 63-93.